# SDR RAIA950845

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7429 - LEFT BRAKE VERY WEAK.  MAINTENANCE SERVICED LEFT BRAKE MASTER CYLINDER P/N ACM 26810.  (M)
